# SDR ARWA990702

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Valve
- Part number: 536149
- Condition: Leaking
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 9038 - DURING CLIMB, F/O'S AIRSPEED INDICATOR WAS SHOWING 10 KTS LOWER THAN THE CAPT AND THE DIFFERENCE INCREASED WITH THE ALTITUDE UP TO 50 KTS LOWER FL230.  SELECTED F/O'S STATIC SELECTOR TO ALT FOR LANDING.  REMOVED AND REPLACED KNOB ALT PITOT SELECTOR VALVE.  PERFORMED OPS CHECK PITOT STATIC SYSTEM.  FIRST OFFICER AND ALTERNATE, FOUND NORMAL IAW MM 34-12-0.  (M)
